# SDR SWIA202055546

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STGR 27, IS CORRODED BETWEEN FS 310 TO FS 319, MARKED.  C-CHECK RO 1/17/2021.  BLENDED CORROSION ON STRINGER 27 AT FS 310-FS 319 "OUT OF LIMITS", REF CRJ700 SRM 53-21-03-101-002-A01.  REMOVED AND REPLACED THE STRINGER 27 AT FS 310 - FS 319, REF DRAWING SH670-31630 REV G, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECKS GOOD.
